Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

An Lp-Convergence Theorem

S. D. Chatterji
The Annals of Mathematical Statistics
Vol. 40, No. 3 (Jun., 1969), pp. 1068-1070
Stable URL: http://www.jstor.org/stable/2239650
Page Count: 3

You can always find the topics here!

Topics: Mathematical theorems, Statistical theories
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
An Lp-Convergence Theorem
Preview not available

Page Thumbnails

  • Thumbnail: Page 
1068
    1068
  • Thumbnail: Page 
1069
    1069
  • Thumbnail: Page 
1070
    1070